# SDR SWIA200413072

- Difficulty date: March 14, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 26,081 hours, 22,611 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D1009
- Part serial: 1450B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,481 hours, 3,489 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAPS FAIL, DID QRH.  LANDED SLC 0 DEGREES FLAPS.  REMOVED AND REPLACED LEFT BPSU IAW AMM 27-51-10 AND RIGGED FLAPS.  OPS CHECKS GOOD.
